Alert archive / New Mexico / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 95, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 13, 2016, 3:23 PM MDT for Colfax County, Harding County, Union County, New Mexico. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2016, 3:23 PM MDT (21:23 UTC)
- Expired
- Jun 13, 2016, 4:00 PM MDT
- In force
- 37 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Colfax County, NM, Harding County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 180 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:27 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1120 J/kg
- Mixed-layer CIN
- -195 J/kg
- Mixed-layer LCL
- 1377 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 181 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
385
WUUS55 KABQ 132123
SVRABQ
NMC007-021-059-132200-
/O.NEW.KABQ.SV.W.0095.160613T2123Z-160613T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
323 PM MDT MON JUN 13 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL UNION COUNTY IN NORTHEASTERN NEW MEXICO...
NORTH CENTRAL HARDING COUNTY IN NORTHEASTERN NEW MEXICO...
SOUTHEASTERN COLFAX COUNTY IN NORTHEASTERN NEW MEXICO...
* UNTIL 400 PM MDT
* AT 323 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GLADSTONE...
OR 31 MILES NORTH OF MOSQUERO...MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GLADSTONE...FARLEY AND YATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
NEW MEXICO.
LAT...LON 3606 10405 3632 10415 3655 10363 3620 10345
TIME...MOT...LOC 2123Z 248DEG 32KT 3623 10397
HAIL...1.00IN
WIND...60MPH
$$
SHOEMAKE1 follow-up statement
559
WWUS55 KABQ 132141
SVSABQ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 PM MDT MON JUN 13 2016
NMC007-132151-
/O.CAN.KABQ.SV.W.0095.000000T0000Z-160613T2200Z/
COLFAX-
341 PM MDT MON JUN 13 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLFAX COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
NEW MEXICO.
LAT...LON 3608 10398 3644 10388 3655 10363 3620 10345
TIME...MOT...LOC 2141Z 245DEG 41KT 3632 10372
$$
NMC021-059-132200-
/O.CON.KABQ.SV.W.0095.000000T0000Z-160613T2200Z/
UNION-HARDING-
341 PM MDT MON JUN 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT
FOR WEST CENTRAL UNION AND NORTH CENTRAL HARDING COUNTIES...
AT 341 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES EAST OF
GLADSTONE...OR 31 MILES SOUTH OF DES MOINES...MOVING NORTHEAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
YATES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
NEW MEXICO.
LAT...LON 3608 10398 3644 10388 3655 10363 3620 10345
TIME...MOT...LOC 2141Z 245DEG 41KT 3632 10372
HAIL...1.00IN
WIND...60MPH
$$
SHOEMAKEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 2:50 PM MDT, 33 minutes earlier.
Area forecast discussion, Jun 13, 2:50 PM MDT, 33 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 250 PM MDT MON JUN 13 2016 .SYNOPSIS... The last active weather day for a while may go out with a bang as a tornado watch is in effect for northeast NM. Line of storms is located from central San Miguel to eastern Colfax counties and looking impressive. The main weather story after today will be dry weather with a significant warming trend. Highs will be above normal from Wednesday through next weekend, and they will reach the century mark or higher over much of eastern NM. ABQ to Socorro and around FMN may reach 100 as well for a couple of days. Our far southeast zones may get a thunderstorm or two late Wednesday, otherwise it will be dry through at least this next weekend. && .DISCUSSION... Line of storms turning severe over northeast NM. Threat will continue into this evening, including isolated tornadoes. Most of the activity will be gone by midnight. The remainder of the forecast will be dry with just one or two exceptions. A lingering shower could still pop up over the northern mountain peaks Tuesday afternoon. Coverage though will be small with little or no rain from them. A dryline may drift west into far eastern NM Wednesday and could become active late Wednesday into Wednesday night. Then a strong high pressure area will settle in over NM and linger into next week. Forecasted 500 mb heights reach 600 decameters on both the GFS and ECMWF models. Dry and hot will be the rule Thursday through at least the weekend. Record highs could be approached by Friday over much of the area. A weak back door cold front may slip into northeast NM over the weekend but may only bring slight cooling. Moisture from the south could creep into the state next week. Models have been inconsistent on this, however. Would think the strong high would suppress any activity. CHJ && .FIRE WEATHER... West to southwesterly breezes have picked up today across western and central NM for the first time in quite a while. Low level dewpoints are decreasing as we continue to mix some of the drier air aloft downward. Meanwhile, a wind shift slid into much of eastern NM early this morning, which allowed dewpoints to rise into the 60s. A broken line of thunderstorms have developed east of the Sangre de Cristo Mountains and this line is expected to shift eastward toward the TX/OK borders through the afternoon and early evening. Wetting rains are expected as well as some severe weather. A strong dry slot will move overhead on Tuesday after todays weak trough slides into the plains. Though temperatures will change little from today, humidities will decrease. In fact, several hours of single digit humidities are expected from the middle Rio Grande Valley westward as well as across portions of east central NM. Haines will also increase, with widespread 5 and 6 Haines expected. Winds are not expected to be quite as strong as today, but a few breezes are still expected along and east of the central mountain chain. On Wednesday, models continue to show some mid level moisture creeping into the east central plains, which may allow a few thunderstorms to develop in the afternoon. Elsewhere, hot, dry and unstable conditions will be the rule. Single digit humidities are expected for 5 to 12 hours across most areas along and west of the Rio Grande Valley, and at least a few hours are also expected across the northeast. Breezy to windy conditions will also return to northeast NM, and several hours of critical fire weather conditions will be possible. However, the mosaic of greenup and soil moisture will be a concern. Upper level high pressure will build over the state Thursday and Friday, and will continue into the weekend. Precipitation chances will be non-existent, but temperatures will increase and humidities will be very low. Poor relative humidity recoveries are expected each night across the majority of central and western NM. Daytime humidities will be in the single digits for most areas for several hours. Could see some critical fire weather conditions again on Thursday across northeast NM, and thereafter, high Haines and SuperHaines are expected Friday through the weekend. Looks like the upper high will stay over the area into early next week. Will need to continue to watch for smoke concerns if fires get going and the smoke gets entrained into the the high center over NM. Have a hard time believing that there will be much moisture seepage from the south early next week given the strength of the high, and models continue to flip back and forth on the topic. 34 && .AVIATION... 18Z TAF CYCLE Boundary that moved into eastern NM overnight will be a focus for thunderstorm development this afternoon. Storms are already developing along and just east of the central mountain chain. Some storms are expected to be severe with large hail and damaging winds across far NE NM in the vicinity of the boundary. Otherwise, a few dry storms will be possible across W and especially NW NM. Gusty winds will be the main threat with these storms. Additionally, breezy southwest winds will increase this afternoon. Gusts near 35kt will be possible. These winds will lower around sunset and most storms should have moved out of the area by sunset as well. && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 50 86 49 91 / 10 0 0 0 Dulce........................... 41 80 38 87 / 20 5 0 0 Cuba............................ 43 81 43 87 / 10 0 0 0 Gallup.......................... 41 84 41 87 / 5 0 0 0 El Morro........................ 41 78 41 84 / 5 0 0 0 Grants.......................... 43 84 42 89 / 5 0 0 0 Quemado......................... 44 81 44 86 / 5 0 0 0 Glenwood........................ 53 89 51 93 / 5 0 0 0 Chama........................... 39 75 39 80 / 20 5 0 0 Los Alamos...................... 50 80 50 86 / 10 0 0 0 Pecos........................... 49 81 47 87 / 10 0 0 0 Cerro/Questa.................... 43 76 42 80 / 10 5 0 0 Red River....................... 40 73 36 75 / 10 5 0 5 Angel Fire...................... 35 73 32 79 / 10 5 0 5 Taos............................ 42 81 39 86 / 10 0 0 0 Mora............................ 48 79 45 85 / 10 0 0 0 Espanola........................ 52 85 48 90 / 5 0 0 0 Santa Fe........................ 51 81 51 86 / 5 0 0 0 Santa Fe Airport................ 50 85 49 90 / 5 0 0 0 Albuquerque Foothills........... 57 86 57 91 / 5 0 0 0 Albuquerque Heights............. 59 88 59 93 / 5 0 0 0 Albuquerque Valley.............. 56 89 56 95 / 5 0 0 0 Albuquerque West Mesa........... 57 89 57 95 / 5 0 0 0 Los Lunas....................... 57 88 56 94 / 5 0 0 0 Rio Rancho...................... 57 88 58 94 / 5 0 0 0 Socorro......................... 57 90 59 96 / 5 0 0 0 Sandia Park/Cedar Crest......... 52 82 51 87 / 5 0 0 0 Tijeras......................... 53 86 53 91 / 5 0 0 0 Moriarty/Estancia............... 51 82 47 88 / 5 0 0 0 Clines Corners.................. 50 81 51 87 / 5 0 0 0 Gran Quivira.................... 53 82 52 88 / 5 0 0 0 Carrizozo....................... 58 87 58 93 / 5 0 0 0 Ruidoso......................... 54 83 54 88 / 5 0 0 0 Capulin......................... 51 83 49 88 / 20 5 0 5 Raton........................... 50 87 47 93 / 20 5 0 5 Springer........................ 50 88 49 94 / 20 0 0 0 Las Vegas....................... 50 84 49 89 / 10 0 0 0 Clayton......................... 58 91 57 96 / 30 0 0 0 Roy............................. 53 88 52 92 / 30 0 0 0 Conchas......................... 61 93 58 97 / 30 0 0 0 Santa Rosa...................... 60 94 58 99 / 20 0 0 0 Tucumcari....................... 62 98 59 100 / 20 0 0 0 Clovis.......................... 62 95 60 97 / 10 0 0 5 Portales........................ 63 96 61 98 / 10 0 0 10 Fort Sumner..................... 62 95 60 98 / 10 0 0 5 Roswell......................... 63 101 62 102 / 5 0 0 5 Picacho......................... 60 92 60 96 / 5 0 0 5 Elk............................. 58 85 57 89 / 5 0 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 40
Hazardous weather outlook, Jun 13, 5:32 AM MDT, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 532 AM MDT MON JUN 13 2016 NMZ501>540-141200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 532 AM MDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT A FEW STRONG AND EVEN BRIEFLY SEVERE THUNDERSTORMS WILL BE POSSIBLE NEAR AND EAST OF A LINE ROUGHLY FROM RATON TO CLOVIS BETWEEN ABOUT 2 AND 9 PM MDT TODAY. THE MAIN THREATS ARE EXPECTED TO BE HAIL AND STRONG WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ONE HUNDRED DEGREE AFTERNOON HEAT WILL BECOME FAIRLY WIDESPREAD BY FRIDAY ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS OF NEW MEXICO. BY THE WEEKEND MOST OF THE EASTERN PLAINS AND EVEN PORTIONS OF THE MIDDLE AND LOWER RIO GRANDE VALLEY WILL SEE THE POTENTIAL OF TRIPLE DIGIT AFTERNOON HEAT. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNING FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN ROUGHLY 2 PM AND 9 PM MDT FOR LOCALES NEAR AND EAST OF A LINE FROM RATON TO CLOVIS DUE TO SOME RISK OF HAIL AND STRONG WIND PRODUCING THUNDERSTORMS. 43
In the hours before
Special weather statement, Jun 13, 12:41 PM MDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1241 PM MDT MON JUN 13 2016
NMZ515-528-131915-
FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
1241 PM MDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORA COUNTY UNTIL 115 PM
MDT...
AT 1241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LA CUEVA...OR 7 MILES SOUTHEAST OF MORA...
MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LA CUEVA...OCATE...RAINSVILLE...LUCEROS...GOLONDRINAS AND OJO FELIZ.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION FORT UNION
NATIONAL MONUMENT. ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE
VERY SLICK AND HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3599 10480 3582 10516 3583 10519 3596 10534
3622 10510
TIME...MOT...LOC 1841Z 231DEG 23KT 3592 10522
SHOEMAKESpecial weather statement, Jun 13, 1:24 PM MDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
124 PM MDT MON JUN 13 2016
NMZ527-528-132000-
RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS-
124 PM MDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL COLFAX COUNTY UNTIL 200
PM MDT...
AT 124 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF CIMARRON...OR 17 MILES
NORTHWEST OF SPRINGER...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAXWELL.
THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 425 AND 434.
OTHER LOCATIONS AFFECTED INCLUDE THE FOLLOWING LOCATION MAXWELL
NATIONAL WILDLIFE REFUGE.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3655 10445 3647 10477 3659 10481 3662 10484
3663 10483 3664 10484 3665 10483 3661 10482
3660 10480 3662 10480 3664 10477 3667 10478
3678 10456
TIME...MOT...LOC 1924Z 249DEG 20KT 3658 10477
SHOEMAKESpecial weather statement, Jun 13, 1:56 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
156 PM MDT MON JUN 13 2016
NMZ527-132030-
RATON RIDGE/JOHNSON MESA-
156 PM MDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION AND
NORTHEASTERN COLFAX COUNTIES UNTIL 230 PM MDT...
AT 156 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF SUGARITE...OR 14 MILES EAST
OF RATON...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FOLSOM.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR NORTHEASTERN
NEW MEXICO.
LAT...LON 3688 10380 3674 10423 3688 10429 3700 10414
3700 10397
TIME...MOT...LOC 1956Z 231DEG 20KT 3687 10418
SHOEMAKESpecial weather statement, Jun 13, 2:38 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
238 PM MDT MON JUN 13 2016
NMZ533-132115-
GUADALUPE COUNTY-
238 PM MDT MON JUN 13 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GUADALUPE COUNTY
UNTIL 315 PM MDT...
AT 238 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF CUERVO...OR 9 MILES EAST OF
SANTA ROSA...MOVING NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NEWKIRK AND CUERVO.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 278 AND 305.
ACCUMULATIONS OF SMALL HAIL ON ROADS CAN CREATE VERY SLICK AND
HAZARDOUS DRIVING CONDITIONS.
&&
LAT...LON 3486 10456 3497 10464 3521 10432 3501 10412
3500 10412
TIME...MOT...LOC 2038Z 239DEG 27KT 3496 10451
SHOEMAKEThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:41 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jun 13, 1:13 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Mora | 32 min |
| Jun 13, 1:24 PM MDT | Special Weather Statement | ABQ | Colfax | 36 min |
| Jun 13, 1:35 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 25 min |
| Jun 13, 2:12 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora | 33 min |
| Jun 13, 2:32 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 43 min |
| Jun 13, 2:36 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 26 min |
| Jun 13, 2:38 PM MDT | Special Weather Statement | ABQ | Guadalupe | 37 min |
| Jun 13, 2:45 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Harding, Mora | 45 min |
| Jun 13, 3:14 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Mora, San Miguel | 46 min |
| Jun 13, 3:27 PM MDT | Special Weather Statement | ABQ | De Baca | 33 min |
| Jun 13, 3:38 PM MDT | Special Weather Statement | ABQ | Curry | 37 min |
| Jun 13, 3:52 PM MDT | Severe Thunderstorm Warning | ABQ | Curry | 38 min |
| Jun 13, 3:56 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 34 min |
| Jun 13, 3:58 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 32 min |
| Jun 13, 4:04 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, San Miguel | 41 min |
| Jun 13, 4:05 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 25 min |
| Jun 13, 4:25 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Quay, San Miguel | 26 min |
| Jun 13, 4:42 PM MDT | Special Weather Statement | ABQ | Harding | 33 min |
| Jun 13, 4:45 PM MDT | Special Weather Statement | ABQ | Curry | 15 min |
| Jun 13, 4:47 PM MDT | Special Weather Statement | ABQ | Quay | 28 min |
| Jun 13, 4:50 PM MDT | Severe Thunderstorm Warning | ABQ | Quay | 21 min |
| Jun 13, 4:53 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Union | 37 min |
| Jun 13, 5:38 PM MDT | Special Weather Statement | ABQ | Quay | 37 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.